# SDR FDEA201009143419

- Difficulty date: September 14, 2010
- Submitted: October 4, 2010
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 85,132 hours, 31,345 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N83122
- Condition: Damaged
- Location: Bs 730 S9r
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DAMAGE ON FRAME FREE FLANGE AT STA 730 BELOW STR 9R.  REPAIRED AS PER E.A. F-5310-137672 730.  REPAIR IS CLASSIFIED AS MAJOR PER GMM 6-2-100.
